Upper tails and independence polynomials in random graphs

Bhaswar B. Bhattacharya University of Pennsylvania Shirshendu Ganguly UC Berkeley Eyal Lubetzky New York University Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06002

Advances in Mathematics, 319, 313-347, 2017
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-04-11 12:05:01 uploaded by yufeizhao ] [ 131 downloads ] [ 0 comments ]
@inproceedings{bhaswar2017upper,
  title={Upper tails and independence polynomials in random graphs},
  author={Bhaswar B. Bhattacharya, Shirshendu Ganguly, Eyal Lubetzky, and Yufei Zhao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190411120501774987229},
  booktitle={Advances in Mathematics},
  volume={319},
  pages={313-347},
  year={2017},
}
Bhaswar B. Bhattacharya, Shirshendu Ganguly, Eyal Lubetzky, and Yufei Zhao. Upper tails and independence polynomials in random graphs. 2017. Vol. 319. In Advances in Mathematics. pp.313-347. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190411120501774987229.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved